Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Numbing tingling legs and feet

Premium Questions

Dr. Grzegorz Stanko MD

My left leg is almost always numb and I have tinkling sensations in my foot. Is this neuropathy? I am not diabetic. ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr.  Rakesh Madhyastha MD

at all at all but I started getting numbness and tingling in one then both feet. I can't quite remember ... the leg just a little. I exercise allot. when I flex my foot and calf, my calves... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr.  Michelle Gibson James MD

Can Eliquis cause tinling and numbness , especially in the feet and legs/ is this serious? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Ajay Panwar MD

My doc appt is monday but my toes was numb and my legs was weak, tingling and hurting. Now my whole feet is numb and legs are still in the same condition. What can I do to easy the... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr.  Chobufo Ditah MD

I am 13 weeks pregnant with 3rd child, for about 8 weeks now iv been getting tingling and numbness ... through the night, u also get pins and needles very easily in my lower legs and feet, but... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Public Forum Discussions

Dr. Indu Kumar MD

I am having tingling bordering on numbness in my legs and feet. I have had hot feet on and off for several years. The tingling now happens whenever I sit. I has been occurring for... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. JAYESH RANA MD

My husband feels like he has tourneqets around his knees. He has numbness and tingling in both feet and legs. He had a knee feplacement done 13 months ago and back surgery in january. He is... View answer

Answered by : Dr. JAYESH RANA ( General & Family Physician)
Dr.  Pratap VGM MD

One month ago I started experiencing tingling and numbness and my hands and feet. Shortly thereafter my legs began to swell (a pair of socks whether on my legs or ankles causes massive... View answer

Answered by : Dr. Pratap VGM ( Diabetologist)
Dr.   Ashakiran S MD

I have weakness in legs. Can t walk. Numbness in feet Tingles. This happening going on 3 weeks. Dr run blood tests she thinks possible thyroid. No better at all. Can t sleep due to pain in... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. ARCHANA MD

I have numbness and tingling in my toes on both feet. My blood work has come back okay. My doctor ... numbness and tingling in my toes? I don t have leg pain. I would like to know... View answer

Answered by : Dr. ARCHANA ( Anesthesiologist)

Mobile Questions and Answers

Dr. Robert Galamaga MD

There are many things that could be contributing to this. I think it would be reasonable for you to meet with your doctor to talk about it. Anything from anemia to thyroid dysfunction to electrolyte abnormalities might...

Dr. Raju A.T MD

Tingling is a sign of weakness in the nerves. Do take multivitamin to get rid of the symptom.

Dr. Vishal Garala MD

hi It is normal. It is due to pressure. Shoes make leg and feet numb. Loosen up your shoes regularly to avoid this. Say thank you if you are helped.